# SDR SWAA2025082793168

- Difficulty date: July 19, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BREAK PANEL ASSY ON FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN.  REPLACED BREAK PANEL AND FASTENERS LOC. ON STA 540 AND BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 64 REV -.
